# SDR VNAA202007279995

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10053
- Aircraft time: 41,859 hours, 31,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD TOP CAP BETWEEN FS1000 TO FS1047 IS CORRODED. REPLACED CAP.
